Facebook Pixel
EmpowHER Guest

Nerve pain on top of feet after chemo and radiation from breast cancer. Is that common?

By Anonymous August 2, 2017 - 3:15pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

Unfortunately this is a side effect of chemo and is known as peripheral neuropathy. It may continue as you receive chemotherapy and end when chemo is over.
Meanwhile, physical therapy can help and your doctor may be able to prescribe medications to help.

I do hope this pain ends for you.

August 3, 2017 - 6:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.